Thumbnail
Access Restriction
Open

Author Rao, B. L. S. Prakasa
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Nonlinear stochastic Partial differential equations ♦ Navier-Stokes equations ♦ Discrete data ♦ Consistency ♦ Asymptotic normality
Education Level UG and PG
Learning Resource Type Article
Journal Calcutta Statistical Association Bulletin
Volume Number 50
Page Count 14
Starting Page 206
Ending Page 193